# SDR ASAA2023020241776

- Difficulty date: February 2, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 28,010 hours, 8,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/O ROLL AND AGAIN CLIMBING THRU FL250 AFT GALLEY EMERGENCY LIGHTS WENT ON AND EXTINGUISHED AFTER 1MIN. AFT GALLEY EMERG LT. SW WORKS AS ADVERTISED. GROUNDED - YES. PERFORMED OPS TEST OF EMERGENCY LIGHTS REF B737-900 AMM 33-51-00-710-801. OPS CHECKS GOOD. COULD NOT DUPLICATE. NO HISTORY. OK FOR SERVICE.
